Title

A Taxonomy of Perfect Domination

Document Type

Article

Publication Date

3-4-2015

Abstract

Abstract: A variety of terminology has been used in the literature to describe a dominating set with the property that each vertex in graph is dominated exactly once (or at most once, depending on the situation). We review the various terminologies related to perfect domination, consider some of the variations of perfect domination studied in the literature, and survey some of the main results.

Publication Title

Journal of Discrete Mathematical Sciences and Cryptography

Volume

18

First Page

105

Last Page

116

Digital Object Identifier (DOI)

10.1080/09720529.2014.914288

ISSN

09720529

Share

COinS